Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1134 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630813
Hendrix, Ralf, Gawor, Anna, Vences, Miguel, and Ziegler, Thomas. “The tadpole of the Narrow-mouthed Frog Microhyla fissipes from Vietnam (Anura : Microhylidae)”. ZOOTAXA 1675 (2008): 67-68.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634941
Bernik, Vasili, Götze, Friedrich, and Kukso, Olga. “Lower bounds for the number of integral polynomials with given order of discriminants”. ACTA ARITHMETICA 133.4 (2008): 375-390.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586998
Kondratiev, Yuri, Pechersky, E., and Pirogov, S. “Markov process of muscle motors”. NONLINEARITY 21.8 (2008): 1929-1936.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586993
Kondratiev, Yuri, Kutoviy, Oleksandr V., and Lytvynovd, Eugene W. “Diffusion approximation for equilibrium Kawasaki dynamics in continuum”. STOCHASTIC PROCESSES AND THEIR APPLICATIONS 118.7 (2008): 1278-1299.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev, Yuri, Minlos, Robert, and Zhizhina, Elena. “Self-organizing birth-and-death stochastic systems in continuum”. REVIEWS IN MATHEMATICAL PHYSICS 20.4 (2008): 451-492.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev, Yuri, Kutoviy, Oleksandr, and Pirogov, Sergey. “Correlation functions and invariant measures in continuous contact model”. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 11.2 (2008): 231-258.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev, Yuri, Kutoviy, Oleksandr, and Minlos, Robert. “On non-equilibrium stochastic dynamics for interacting particle systems in continuum”. JOURNAL OF FUNCTIONAL ANALYSIS 255.1 (2008): 200-227.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol, Alina, Kondratiev, Yuri, and Kozitsky, Yuri. “Phase transitions and quantum stabilization in quantum anharmonic crystals”. REVIEWS IN MATHEMATICAL PHYSICS 20.5 (2008): 529-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann, Werner. “Geometric estimates for the trace formula”. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY 34.3 (2008): 233-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Grigoryan, Alexander, and Hu, Jiaxin. “Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces”. INVENTIONES MATHEMATICAE 174.1 (2008): 81-126.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
Bernik, V., Götze, Friedrich, and Kukso, O. “On the divisibility of the discriminant of an integral polynomial by prime powers”. LITHUANIAN MATHEMATICAL JOURNAL 48.4 (2008): 380-396.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Chistyakov, Gennadiy, and Götze, Friedrich. “Limit theorems in free probability theory I”. ANNALS OF PROBABILITY 36.1 (2008): 54-90.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Chistyakov, Gennadiy, and Götze, Friedrich. “Limit theorems in free probability theory II”. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS 6.1 (2008): 87-117.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Götze, Friedrich, and Gordin, Mikhail. “Limit correlation functions for fixed trace random matrix ensembles”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 281.1 (2008): 203-229.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
Bauer, Stefan. “Almost complex 4-manifolds with vanishing first Chern class”. JOURNAL OF DIFFERENTIAL GEOMETRY 79.1 (2008): 25-32.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
Bozorgmehr, Kayvan, and Schubert, Kirsten. “Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung”. puls-b. Magazin für die Akteure der Gesundheit 3 (2008): 62-65.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780253
Claußen, Tina. “Individuelle (Sprach)Lernberatung - eine Hilfe zur Selbsthilfe für "autonome" Lerner in spe”. Andalusischer Germanistenverband MAGAzin 18 (2008): 52-56.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Bak, Anthony, and Muranov, Yu. V. “Splitting a simple homotopy equivalence along a submanifold with filtration”. Sbornik Mathematics 199.5-6 (2008): 787-809.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440
Bak, Anthony, and Morimoto, Masaharu. “Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets”. Journal of K-Theory 2.3 (2008): 507-600.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588328
Abels, Herbert. “Proximal linear maps”. Pure and Applied Mathematics Quarterly 4.1 (2008): 127-145.
PUB | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung